JournalszaaVol. 23, No. 1pp. 205–216

Existence, Uniqueness and Data Dependence for the Solutions of some Integro-Differential Equations of Mixed Type in Banach Space

  • V. Muresan

    University of Cluj-Napoca, Romania
Existence, Uniqueness and Data Dependence for the Solutions of some Integro-Differential Equations of Mixed Type in Banach Space cover
Download PDF

Abstract

We study existence, uniqueness and data dependence for the solutions of some integro-differential equations of mixed type in Banach space by using Picard and weakly Picard operators' technique and suitable Bielecki norms.

Cite this article

V. Muresan, Existence, Uniqueness and Data Dependence for the Solutions of some Integro-Differential Equations of Mixed Type in Banach Space. Z. Anal. Anwend. 23 (2004), no. 1, pp. 205–216

DOI 10.4171/ZAA/1194